Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have thrombocytopenia. Can this cause tremors and unsteadiness?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I have thromboceptapinia with count of platlets at 34 could this cause tremors and unsteadiness
Posted Thu, 14 Mar 2013 in Blood Disorders
Answered by Dr. Das Arindam 37 minutes later

Thank you for posting a query.

Look, here, the cause of thrombocytopenia is very important. If it is due to destruction like in case of ITP, then it may decrease at any time. This sudden or acute decrease may lead to hemorrhage in central nervous system, which may lead to tremor and unsteadiness.

In other causes of thrombocytopenia, this feature is less common.

Whatever is the cause, these symptoms are alarming of some intracerebral hemorrhage.

Right now, you need to rush to emergency department of hospital or consult with your treating doctor for a clinical examination to rule out any possibilities of hemorrhage in central nervous system and for immediate platelet transfusion.

Hope this information suffices. Let me know if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor